question-icon

Can eye drops cause urine to be yellow in colour?

default
Posted on Wed, 25 Jul 2018
Question: Can eye drops (following cataract op) cause urine to be very yellow?
doctor
Answered by Dr. Klarida Papaqako (2 hours later)
Brief Answer:
No, those medicines are just local.

Detailed Answer:
Hello,

Thank you for using HealthcareMagic to post your health concern.
I read it carefully and I understand your concern.

No, those medicines are just local and do not circulate in the blood in such higher amounts as to cause changes of color in the urine.

Do check this with your doctor so they make sure to rule out where is that coming from.

Let me know if you have other questions or concerns.

Regards,
Dr.Papaqako


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Klarida Papaqako

General & Family Physician

Practicing since :2010

Answered : 1614 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can eye drops cause urine to be yellow in colour?

Brief Answer: No, those medicines are just local. Detailed Answer: Hello, Thank you for using HealthcareMagic to post your health concern. I read it carefully and I understand your concern. No, those medicines are just local and do not circulate in the blood in such higher amounts as to cause changes of color in the urine. Do check this with your doctor so they make sure to rule out where is that coming from. Let me know if you have other questions or concerns. Regards, Dr.Papaqako